MathSciNet Relay Station
MathSciNet bibliographic data
MR605655 57M99 (57N15)
Freedman, Michael; Quinn, Frank Slightly singular $4$-manifolds. Topology 20 (1981), no. 2, 161–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement